# SDR ASAA2016031115877

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 2,606 hours, 875 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 66002849
- Condition: Failed
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE START VALVE FAILED TO CLOSE AFTER ENGINE START.  ACFT GROUNDED. ACCOMPLISHED FIM 80-07, TASK 808.  R & R NR 1 ENGINE START SWITCH, REF AMM 80-11-00. START SWITCH TEST NORMAL, REF AMM 80-11-00.  ACFT GROUND VERIFICATION CHECKS NORMAL.
